# SDR SWAA1201096

- Difficulty date: February 1, 2012
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 15,394 hours, 9,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING FWD END CAP MISSING.  INSTALLED FWD END CAP PER MM.  TRUNCATED AND QA
